# SDR UPS404379

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LT WING INBOARD FLAP, AFT SECTION FWD SIDE, 2 INCH BY 4 INCH AREA OF DELAMINATION JUST AFT OF NR 3 CANOE.  REPAIRED FLAP ROCK GUARD PER SRM 51-40-06.
